# SDR KCSA2017101119

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 85,565 hours, 22,313 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE PLACARD BROKEN OFF.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE PLACARD IAW MM 52-11-02 AND SRM 51-40-02.
